# SDR USAA2013010700001

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 39,346 hours, 17,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2514303
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AND 2R DOOR EXIT SIGNS INCORRECT (ARROW SIGN SHOULD BE IN OVERHEAD AISLE).  REPLACED DOOR 2R EMERGENCY EXIT SIGN.
